# SDR DALA2020092403158

- Difficulty date: September 22, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 16,950 hours, 6,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY EXIT LIGHTS L1530 AND L1531 INOPERATIVE AT FORWARD GALLEY SIDEWALL.  REMOVED AND REPLACED BATTERY CHARGER AND BATTERY AT LOCATION M1675, PER B737 AMM 33-51. OPS CHECKS GOOD.
